# SDR SIMA20131210012

- Difficulty date: December 10, 2013
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 23,937 hours, 20,116 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 20131A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON COCKPIT STEP INOPERATIVE.  R & R EMERGENCY LIGHT ON GALLEY CEILING WHICH WAS AFFECTING EMERGENCY LIGHT ON COCKPIT STEP IAW AMM 33-50-14.  EMERGENCY LIGHT, OPERATIONS CHECKED GOOD.
